Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Rotation numbers in the infinite annulus

Author: Patrice Le Calvez
Journal: Proc. Amer. Math. Soc. 129 (2001), 3221-3230
MSC (2000): Primary 37E30, 37E45
Published electronically: June 6, 2001
MathSciNet review: 1844997
Full-text PDF

Abstract | References | Similar Articles | Additional Information


Using the notion of free transverse triangulation we prove that the rotation number of a given probability measure invariant by a homeomorphism of the open annulus depends continuously on the homeomorphism under some boundedness conditions.

References [Enhancements On Off] (What's this?)

  • [Fl] M. Flucher, Fixed points of measure preserving torus homeomorphisms, Manuscripta Math., 68 (1990), 271-293. MR 91j:58129
  • [Fr1] J. Franks, Generalizations of the Poincaré-Birkhoff theorem, Annals of Math., 128 (1988), 139-151. MR 89m:54052
  • [Fr2] J. Franks, Area preserving homeomorphisms of open surfaces of genus zero, New York J. Math., 2 (1996), 1-19. MR 97c:58123
  • [LS] P. Le Calvez, A. Sauzet, Une démonstration dynamique du théorème de translation de Brouwer, Expo. Math., 14 (1996), 277-287. MR 97e:54043
  • [S] S. Schwartzman, Asymptotic cycles, Annals of Math., 68 (1957), 270-284. MR 19:568i

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37E30, 37E45

Retrieve articles in all journals with MSC (2000): 37E30, 37E45

Additional Information

Patrice Le Calvez
Affiliation: Laboratoire Analyse, Géométrie et Applications, UMR CNRS 7539, Institut Galilée, Université Paris Nord, 93430 Villetaneuse, France

Received by editor(s): February 23, 2000
Published electronically: June 6, 2001
Communicated by: Michael Handel
Article copyright: © Copyright 2001 American Mathematical Society